# SDR FDEA200910273691

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634748
- Condition: Corroded
- Location: Bs 1130 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS 1130 OB OF STR 29LT.  AFT FRAME FLANGE HAS CORROSION.  REMOVED AFT FLANGE ANGLE AT BS 1130 OTBD OF STR 29L IAW SRM REV 101 51-30-2.  FABRICATED REPLACEMENT ANGLE FROM 7075T6 .063 X 2 1/8" X 6 1/2", PO NR 9008729 IAW SRM 51-20-1, FIG 7 AND 53-10-2, FIG 5.  INSTALLED REPLACEMENT ANGLE IAW SRM 51-30-2.
